# SDR YYE2009F00000

- Difficulty date: October 30, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N5CS
- Make and model: Cessna T337G
- Aircraft serial: P3370087
- Engine: Cont TSIO360C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 15800252
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDR PUMP FAILED TO EXTEND LANDING GEAR.  HAND PUMP FAILED TO EXTEND LANDING GEAR.  HAND PUMP FAILURE PROBABLY CAUSED BY DEBRIS FROM PRIMARY PUMP - YET TO BE DETERMINED.  WILL SEND FOLLOW UP REPORT.  LATE REPORT IS BEING DELT WITH BY FSDO.  (K)
